I have been spotting for a day now and it is painful. Is this normal?
I'm surprised this method has been used in the case of anaemia! It is often the case that bleeding will be erratic for the first 2 or 3 shots, which could mean bleeding all the time (lightly or heavily), or bleeding some days then not others. There is very often no pattern to bleeding during this time,& obviously once the drug is in your body, you're stuck with any side-effects until it subsides!
Typically after 2 or 3 shots, bleeding will stop all together. It is totally normal not to have bleeding after continued use of Depo.
Sometimes, you may find that you have a little bleeding a week or two before your shot is due, & this can be prevented by bringing forward your shot to 9 or 10 weeks, rather than the normal 12 weeks. Doing this for a couple of shots then returning to 12 weekly shots, usually stops all bleeding whatsoever.
I hope you settle quickly & don't have problems.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jun 2013 • 1 answer
Posted 17 Apr 2014 • 2 answers
Posted 23 Jun 2015 • 1 answer
Depo-Provera - I've been on the depo shot for two and a half years ive never had periods on it but I
Posted 13 Jan 2016 • 0 answers
Posted 31 Aug 2016 • 1 answer